skin-hair-icon

Skin problem

Earlier I had combination skin, but since past one month my skin has become extremely dry, specially my cheeks.. with using moisturizer it gets fine but now I notice there has come a darker patch on one side of my face skin where I was having extreme dryness.. What can it be? And why is it happening?
views-icons 39 Views bookmarks-icon 1 Bookmark Bookmark this Answer
Bookmark
v

Answers (1)

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Pinanky Jadhav-Adhe
Dermatologist 10 yrs exp Pune
It probably is post inflammatory hyperpigmentation. That means some skin lesion heals with pigmentation. However to be sure of the diagnosis and for further treatment seek consultation from a dermatologist. Continue moisturiser, wear sunscreen daily and use mild soap free cleanser to prevent further dryness. Avoid self medication with skin lightening creams on your own regards as they may contain steroids. Warm regards, Dr Pinanky Jadhav, Pune
Answered
Flag this Answer
Flag this answer
2/2 people found this helpful
Was this answer helpful?
YES NO